# SDR CALA0100867

- Difficulty date: September 12, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N19634
- Make and model: Boeing 737524
- Aircraft serial: 26319
- Aircraft time: 19,046 hours, 9,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN FLOOR SUPPORTS AT STA 540, BL 0 ON RT AND LT SIDES.  THE FLOOR SUPPORTS WERE REMOVED AND REPLACED IAW SRM 51-10-02.
